# SDR NOCA2505

- Difficulty date: November 10, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 2565 · Escape Slide
- Part: Bulb
- Part number: 387
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARM SLIDE INDICATOR INOPERATIVE.  RELAMPED R1 DOOR SLIDE ARM LIGHT SYSTEM OPERATES NORMALLY.
